# SDR C2XA98IA417

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S2541004020200
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LAV DOOR THRESHOLD WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE THRESHOLD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
